# SDR WGEA200800026

- Difficulty date: February 6, 2008
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N162DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000079
- Aircraft time: 50 hours, 49 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: M16901
- Part serial: 6074A211
- Condition: Failed
- Location: Mlg
- Part time: 50 hours, 49 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 TIRE FLAT ON LANDING.  REMOVED NR 1 WHEEL ASSEMBLY AND INSTALLED A SERVICEABLE WHEEL ASSEMBLY IAW EA500 AMM 32-42-00.
